# SDR CA160122004

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,581 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1820M27P16
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT EXPERIENCED WHAT CREW BELIEVE WAS A SERIES OF 5-6 MINOR COMPRESSOR STALLS INFLIGHT AT FL390.  ENGINE POWER WAS REDUCED TO 75 PERCENT.  ENGINE NR 1 ECAM ASSOCIATED.  RESOLUTION ECU REPLACED AT NR 1 ENGINE IAW AMM 73-21-60, PB 401 AND T25 SENSOR IAW AMM 73-21-20, PB 401. CAT III DCPD IAW AMM 22-97-00.  ALL OPS NORMAL.
